Alert archive / Washington / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 17, NWS Spokane, WA

June 13, 2006Pend Oreille County, Spokane County, Stevens County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Jun 13, 2006, 9:08 AM PDT for Pend Oreille County, Spokane County, Stevens County, Washington. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2006, 9:08 AM PDT (16:08 UTC)
Expired
Jun 13, 2006, 10:15 AM PDT
In force
67 min
Issued by
NWS Spokane, WA
Area
Counties, with a storm outline in the text

Counties Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 47 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:30 AM PDTHAIL 0.751 N Diamond Lake, WA3/4 INCH HAIL HVY RAIN WIND S-25-30MPH
Jun 13, 9:40 AM PDTHAIL 1Diamond Lake, WA1 INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 4.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KOTX 131611
SVROTX
WAC051-063-065-131715-
/O.NEW.KOTX.SV.W.0017.060613T1608Z-060613T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
908 AM PDT TUE JUN 13 2006

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SPOKANE COUNTY IN EASTERN WASHINGTON
  THIS INCLUDES THE CITY OF SPOKANE
  SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON   
  SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON

* UNTIL 1015 AM PDT

* AT 905 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPOKANE TO   
  13 MILES SOUTH OF NEWPORT...OR ALONG A LINE EXTENDING FROM         
  SPOKANE TO 14 MILES NORTHWEST OF RATHDRUM...AND MOVING NORTH       
  AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DIAMOND LAKE AND DEER PARK BY 917 AM PDT
  NEWPORT BY 920 AM PDT
  DEER PARK BY 925 AM PDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR WINDS TO 45 MPH...DESTRUCTIVE HAIL...AND DEADLY 
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
ALSO BE ON THE LOOKOUT FOR PONDING OF WATER IN LOW-LYING PLACES 
INCLUDING I-90 THROUGH PORTIONS OF SPOKANE.

HAIL UP TO THE SIZE OF DIMES HAS BEEN REPORTED IN NEAR SPOKANE AND 
POST FALLS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4794 11706 4756 11754 4817 11782 4864 11706

$$

FX
5 follow-up statements
000 
WWUS56 KOTX 131625
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
921 AM PDT TUE JUN 13 2006

WAC051-063-065-131715-
/O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-SPOKANE WA-
921 AM PDT TUE JUN 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT 
FOR NORTHERN SPOKANE...SOUTHEAST STEVENS AND SOUTHERN PEND OREILLE 
COUNTIES...

AT 917 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
COLBERT TO DIAMOND LAKE...OR ALONG A LINE EXTENDING FROM 10 MILES 
NORTH OF SPOKANE TO 12 MILES SOUTHWEST OF PRIEST RIVER...MOVING 
NORTH TO NORTHWEST AT 35 MPH. THE STRONGEST PORTION OF THE STORM WAS 
ALONG ITS NORTHERN END NEAR THE TOWNS OF DIAMOND LAKE AND NEWPORT. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  CLAYTON BY 935 AM PDT
  LOON LAKE BY 940 AM PDT
  USK BY 945 AM PDT
  CUSICK BY 950 AM PDT
  8 MILES EAST OF VALLEY BY 955 AM PDT

THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

MOTORISTS WILL ALSO NEED TO BE ON THE LOOKOUT FOR PONDING OF WATER 
IN LOW-LYING AREAS INCLUDING ALONG I-90 THROUGH PORTIONS OF SPOKANE.

NUMEROUS HAIL REPORTS OF DIME AND NICKEL SIZED HAIL HAVE BEEN 
REPORTED AROUND THE SPOKANE AREA WITH THIS STORM. IF YOU ARE IN THE 
PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.

LAT...LON 4794 11706 4756 11754 4817 11782 4864 11706

$$

FX
000 
WWUS56 KOTX 131639
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
937 AM PDT TUE JUN 13 2006

WAC063-131647-
/O.CAN.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
SPOKANE WA-
937 AM PDT TUE JUN 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR SPOKANE COUNTY IS CANCELLED...

LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
      4787 11754 4779 11754 4781 11760 4788 11769
      4837 11793 4867 11709

$$

WAC051-065-131715-
/O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
937 AM PDT TUE JUN 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT
FOR SOUTHEASTERN STEVENS AND SOUTHERN PEND OREILLE COUNTIES...

AT 931 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLAYTON TO 6 MILES NORTH OF DIAMOND LAKE...OR ALONG A LINE EXTENDING
FROM 26 MILES NORTH OF SPOKANE TO 12 MILES WEST OF PRIEST RIVER...
MOVING NORTH AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  USK BY 945 AM PDT
  CUSICK AND 8 MILES EAST OF VALLEY BY 950 AM PDT
  7 MILES EAST OF CHEWELAH BY 1000 AM PDT
  RUBY BY 1010 AM PDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. RADAR ALSO INDICATES 
THAT THIS STORM COULD BE PRODUCING WIND GUSTS TO 45 MPH.

DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM EARLIER IN THE 
SPOKANE AREA. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
      4787 11754 4779 11754 4781 11760 4788 11769
      4837 11793 4867 11709

$$

FX
000 
WWUS56 KOTX 131656
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
954 AM PDT TUE JUN 13 2006

WAC051-065-131715-
/O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
954 AM PDT TUE JUN 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT
FOR SOUTHERN STEVENS AND SOUTHERN PEND OREILLE COUNTIES...

AT 949 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME 
SIZE HAIL AND WIND GUSTS TO 45 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM VALLEY TO 6 MILES SOUTHEAST OF RUBY...OR ALONG 
A LINE EXTENDING FROM 37 MILES WEST OF PRIEST RIVER TO 23 MILES 
NORTHWEST OF PRIEST RIVER...MOVING NORTH AT 40 MPH. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  RUBY AND CHEWELAH BY 1000 AM PDT
  ADDY BY 1005 AM PDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. 
THESE STORMS WILL ALSO PRODUCE LOCALIZED FLOODING IN LOW-LYING AREAS.

LAT...LON 4817 11705 4791 11788 4828 11811 4867 11704

$$

FX
000 
WWUS56 KOTX 131710
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1009 AM PDT TUE JUN 13 2006

WAC051-065-131715-
/O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
1009 AM PDT TUE JUN 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT
FOR SOUTHEASTERN STEVENS AND SOUTHERN PEND OREILLE COUNTIES...

AT 1002 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME 
SIZE HAIL AND WIND GUSTS TO 40 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM CHEWELAH TO 8 MILES EAST OF RUBY...OR ALONG A 
LINE EXTENDING FROM 38 MILES WEST OF PRIEST RIVER TO 28 MILES NORTH 
OF PRIEST RIVER...MOVING NORTH AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  6 MILES SOUTHEAST OF ARDEN BY 1015 AM PDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
      4787 11754 4779 11754 4781 11760 4788 11769
      4844 11799 4878 11706

$$

FX
000 
WWUS56 KOTX 131722
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1022 AM PDT TUE JUN 13 2006

WAC051-065-131732-
/O.EXP.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
1022 AM PDT TUE JUN 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS AND
SOUTHERN PEND OREILLE COUNTIES EXPIRED AT 1015 AM PDT...

LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
      4787 11754 4779 11754 4781 11760 4788 11769
      4844 11799 4878 11706

$$

FX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:27 AM PDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 13, 5:27 AM PDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPOKANE WA
527 AM PDT TUE JUN 13 2006

.SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SIT OVER THE
PACIFIC NORTHWEST THROUGH MUCH OF THIS WEEK. ONE WEATHER SYSTEM
WILL MOVE THROUGH THE AREA THIS EVENING BRINGING THE THREAT OF
THUNDERSTORMS TO THE AREA TODAY.

&&

.DISCUSSION...

UPDATED MORNING ZONE FORECAST TO ACCOUNT FOR MORNING ELEVATED SHOWER
AND THUNDERSTORM ACTIVITY MOVING UP NORTHWARD FROM EASTERN OREGON
THIS MORNING.

&&

.AVIATION...CONTINUED VFR CONDITIONS PREVAIL INTO MORNING. ISOLATED
ELEVATED NOCTURNAL SHOWERS AND THUNDERSTORMS MOVING NORTHWARD FROM
EASTERN OREGON AND SOUTHWEST IDAHO WILL CAUSE SOME SPOTTY NUISANCE
MVFR CONDITONS OVERNIGHT AND EARLY MORNING. AFTER 18Z TUES...
AFTERNOON CONVECTION WILL REDEVELOP WITH SCT -SHRA AND ISOLD -TSRA
ANTICIPATED IN MOST AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        74  53  64  49  70  50 /  40  60  70  50   0  20
COEUR DALENE  73  54  63  48  68  48 /  40  70  70  60  20  20
PULLMAN        70  51  61  47  65  47 /  40  70  70  40  10  10
LEWISTON       77  57  69  52  74  55 /  30  70  70  30   0  10
COLVILLE       77  53  67  49  72  45 /  40  50  50  20   0  20
SANDPOINT      77  51  64  48  66  47 /  30  60  70  60  30  20
KELLOGG        76  52  64  47  66  47 /  30  70  70  60  30  20
MOSES LAKE     77  55  75  52  78  52 /  40  60  40  20   0  10
WENATCHEE      73  56  75  53  76  54 /  40  50  30  20   0  10
OMAK           78  54  74  51  76  51 /  40  40  30  20   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Jun 13, 4:22 AM PDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
422 AM PDT TUE JUN 13 2006

IDZ001-004-141130-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
422 AM PDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO.

.DAY ONE...TODAY AND TONIGHT

THE THREAT OF THUNDERSTORMS EXISTS TODAY. SOME STORMS MAY CONTAIN
HEAVY RAIN...HAIL AND GUSTY WINDS. MORE WET WEATHER IS ANTICIPATED
THROUGH WEDNESDAY NIGHT...WHICH MAY LEAD TO HIGH FLOWS ON MANY OF
THE SMALLER STREAMS AND CREEKS.

DUE THE RAINFALL OVER THE NEXT SEVERAL DAYS...THE KOOTENAI
RIVER AT BONNERS FERRY MAY EXPERIENCE HIGH WATER LEVELS THIS
WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE THE RAINFALL OVER THE NEXT SEVERAL DAYS...THE KOOTENAI
RIVER AT BONNERS FERRY MAY EXPERIENCE HIGH WATER LEVELS THIS
WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS.

IDZ002-003-026-027-WAZ031>038-041>044-141130-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...
REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
422 AM PDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE THREAT OF THUNDERSTORMS REMAINS TODAY. SOME STORMS MAY CONTAIN
HEAVY RAIN. MORE WET WEATHER IS ANTICIPATED THROUGH
WEDNESDAY...WHICH MAY LEAD TO HIGH FLOWS ON MANY OF THE SMALLER
STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS COULD
MAY LINGER INTO WEDNESDAY AND A BIT BEYOND.

In the hours before

Local storm report, Jun 13, 8:55 AM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
855 AM PDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             POST FALLS              47.71N 116.94W
06/13/2006  E0.75 INCH       KOOTENAI           ID   TRAINED SPOTTER

            3/4 INCH HAIL

&&

RB
Local storm report, Jun 13, 8:57 AM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
857 AM PDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             ALBION                  46.79N 117.25W
06/13/2006  E0.50 INCH       WHITMAN            WA   TRAINED SPOTTER

            1/2 INCH HAIL

&&

RB
Local storm report, Jun 13, 9:00 AM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
900 AM PDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             2 NNW HAUSER            47.80N 117.04W
06/13/2006  E0.50 INCH       KOOTENAI           ID   TRAINED SPOTTER

            HVY RAIN DIME SIZE HAIL

&&

RB
Local storm report, Jun 13, 9:02 AM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
902 AM PDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             GREEN ACRES             47.66N 117.16W
06/13/2006  E0.50 INCH       SPOKANE            WA   NWS EMPLOYEE

            DIME SIZE HAIL

&&

RB
Local storm report, Jun 13, 9:04 AM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
904 AM PDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             1 N HAUSER              47.78N 117.02W
06/13/2006  E0.50 INCH       KOOTENAI           ID   TRAINED SPOTTER

            DIME SIZE HAIL

&&

RB
Local storm report, Jun 13, 9:07 AM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
907 AM PDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             5 N PLUMMER             47.40N 116.88W
06/13/2006  E0.50 INCH       KOOTENAI           ID   PUBLIC

            DIME SIZE HAIL

&&

RB

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:23 PM PDTSevere Thunderstorm WarningOTXChelan37 min
Jun 12, 7:42 PM PDTFlash Flood WarningOTXChelan93 min
Jun 12, 10:48 PM PDTSevere Thunderstorm WarningOTXPend Oreille27 min
Jun 13, 6:41 AM PDTSevere Thunderstorm WarningOTXGarfield, Whitman49 min
Jun 13, 7:31 AM PDTSevere Thunderstorm WarningOTXWhitman44 min
Jun 13, 8:17 AM PDTSevere Thunderstorm WarningOTXSpokane, Whitman58 min
Jun 13, 10:20 AM PDTSevere Thunderstorm WarningOTXPend Oreille40 min
Jun 13, 10:45 AM PDTFlash Flood WarningOTXPend Oreille90 min
Jun 13, 1:27 PM PDTFlash Flood WatchOTXChelan, Douglas6 hr

Nearby

Severe Thunderstorm Warnings in Washington, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.